Open Access System for Information Sharing

Login Library

 

Article
Cited 6 time in webofscience Cited 0 time in scopus
Metadata Downloads

N = 2 topological Yang-Mills theories and Donaldson's polynomials

Title
N = 2 topological Yang-Mills theories and Donaldson's polynomials
Authors
Hyun, SeungjoonPARK, JAE SUK
Date Issued
1996
Publisher
ELSEVIER SCIENCE BV
Abstract
The N = 2 topological Yang-Mills and holomorphic Yang-Mills theories on simply connected compact Kahler surfaces with p(g) greater than or equal to 1 are re-examined. The N = 2 symmetry is clarified in terms of a Dolbeault model of the equivariant cohomology. We realize the non-algebraic part of Donaldson's polynomial invariants as well as the algebraic part. We calculate Donaldson's polynomials on H-2,H-0(S,Z) + H-0,H-2,(S,Z).
URI
http://oasis.postech.ac.kr/handle/2014.oak/98603
ISSN
0393-0440
Article Type
Article
Citation
JOURNAL OF GEOMETRY AND PHYSICS, vol. 20, no. 1, page. 31 - 53, 1996
Files in This Item:
There are no files associated with this item.

qr_code

  • mendeley

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Related Researcher

Researcher

박재석PARK, JAE SUK
Dept of Mathematics
Read more

Views & Downloads

Browse